MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a customer that a aeris evo fan was not working.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.The aeris evo was returned and evaluated by a third-party service center and the customers complaint was not confirmed.The device evaluation found error codes recorded in the event log indicating a ventilator inoperative condition occurred., therefore the machine flow sensor was replaced to address the issue.Additionally, error codes unrelated to the reportable malfunction were noted in the event log therefore, the system board was replaced to address the issues.The muffler assy and in-line filter prox are contaminated therefore was replaced.The air inlet foam filter was replaced due to preventive maintenance.The device passed all test.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements as defined in the contractual agreement with plexus.The device history record has been reviewed and approved by plexus quality assurance.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22976069
Report Number2518422-2025-109723
Device Sequence Number8973139
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown